A simple proof for a theorem of chase
Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985), pp. 45-49
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1985__74__45_0,
author = {Huber, Martin},
title = {A simple proof for a theorem of chase},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {45--49},
year = {1985},
publisher = {Seminario Matematico of the University of Padua},
volume = {74},
mrnumber = {818714},
zbl = {0583.20042},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1985__74__45_0/}
}
TY - JOUR AU - Huber, Martin TI - A simple proof for a theorem of chase JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1985 SP - 45 EP - 49 VL - 74 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1985__74__45_0/ LA - en ID - RSMUP_1985__74__45_0 ER -
%0 Journal Article %A Huber, Martin %T A simple proof for a theorem of chase %J Rendiconti del Seminario Matematico della Università di Padova %D 1985 %P 45-49 %V 74 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1985__74__45_0/ %G en %F RSMUP_1985__74__45_0
Huber, Martin. A simple proof for a theorem of chase. Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985), pp. 45-49. http://geodesic.mathdoc.fr/item/RSMUP_1985__74__45_0/